# SDR CA151228005

- Difficulty date: December 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, THROUGH FL100, THE NR 2 ENGINE OIL PRESSURE DROPPED TO ZERO WITH ACCOMPANYING INDICATOR, WARNING LIGHTS. THE PILOT RETARDED THE POWER TO IDLE AND  RECEIVED NO SECONDARY WARNINGS.  RETURNED ACFT TO THE DEPARTURE AIRPORT WHERE AN UNEVENTFUL LANDING WAS MADE 7 TO 8 MINUTES AFTER THE EVENT.  THE ENGINE WAS SHUTDOWN AFTER LANDING. POST FLIGHT INSPECTION SAW A SMALL AMOUNT OF WHITE, OIL SMOKE COMING OUT OF THE EXHAUST,  NO OIL ON THE SIGHT GAUGE, AND NO VISIBLE OIL ON THE COWLINGS. TROUBLESHOOTING IS ON-GOING.
